# SDR ASAA0752276

- Difficulty date: November 18, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 5,427 hours, 1,569 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START ON RECALL THE CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED.  REPLACED ZONE TRIM AIR MODULATING VALVE.  OPS BITE CHECKED GOOD.
